1.Ưu tiên và ủy thác công việcTrung bình
Ở một khoa nội hỗn hợp, điều dưỡng nên gặp người bệnh nào trước tiên?
- ANgười bệnh đau đầu căng thẳng nhẹ đang xin acetaminophen
- BNgười bệnh xin thông tin bằng văn bản về việc xuất viện ngày mai
- CNgười bệnh tăng huyết áp có huyết áp 136/84 mmHg
- DNgười bệnh trầm cảm đã cho đi đồ đạc và có kế hoạch tự sát
2.Ưu tiên và ủy thác công việcKhó
Một điều dưỡng cho rằng liều được kê là không an toàn. Người kê đơn bảo cứ cho. Điều dưỡng nên làm gì?
- ACho liều, vì người kê đơn giờ chịu trách nhiệm về nó
- BLặng lẽ bỏ liều và không nói gì để tránh xung đột
- CGiữ liều lại và báo cáo lên theo chuỗi chỉ huy
- DCho nửa liều như một sự thỏa hiệp và ghi lại lý do
3.Kiểm soát nhiễm khuẩn và an toàn người bệnhTrung bình
A visitor with a cold wants to see a patient who has severe neutropenia. What should the nurse advise?
- AVisit but avoid touching the patient’s bed
- BPostpone the visit until the visitor is well
- CVisit as usual after washing the hands
- DVisit only if the cold started more than a day ago
4.Kiểm soát nhiễm khuẩn và an toàn người bệnhKhó
A patient rescued from a house fire has a headache and confusion, but the pulse oximeter reads 99%. Why might this reading be misleading?
- AConfusion and headache make pulse oximetry readings inaccurate in every patient
- BPulse oximetry cannot tell carbon monoxide-bound hemoglobin from oxygen-bound hemoglobin
- CThe reading is accurate, so carbon monoxide poisoning is ruled out
- DPulse oximeters always read falsely low after any kind of smoke exposure
5.Giá trị xét nghiệm và điện giảiTrung bình
Một người bệnh dùng digoxin có nồng độ 2,8 ng/mL và nhịp tim 52 lần/phút. Hành động tốt nhất của điều dưỡng là gì?
- ACho liều và kiểm tra lại nồng độ sau một tháng
- BGiữ lại liều và báo cho người kê đơn
- CCho liều, vì nhịp tim trên 50 lần/phút
- DCho gấp đôi liều để chỉnh nhịp
6.Giá trị xét nghiệm và điện giảiKhó
Nồng độ lithium 1,0 mEq/L được lấy 2 giờ sau liều buổi sáng của người bệnh, và bác sĩ dự định tăng liều. Điều dưỡng cần lưu ý điều gì?
- ANồng độ quá thấp nên tăng liều mạnh chắc chắn an toàn
- BCó thể lấy nồng độ lithium vào bất kỳ giờ nào mà không ảnh hưởng kết quả
- CMẫu được lấy quá sớm sau liều nên không phải nồng độ hợp lệ
- DNồng độ đã ở mức độc nên phải ngừng lithium vĩnh viễn
7.Điều dưỡng lâm sàngTrung bình
After a laparoscopic cholecystectomy, a patient has pain in the shoulder tip. What is the most likely cause?
- AAn allergic reaction to the dressing
- BA broken collarbone from being moved onto the table
- CGas used during the operation irritating the diaphragm
- DA heart attack caused by the stress of surgery
8.Điều dưỡng lâm sàngKhó
Why must blood samples for a cross-match be labelled at the bedside immediately after they are taken?
- ATo let the patient sign the label
- BTo prevent "wrong blood in tube" errors that can cause fatal reactions
- CTo speed up the laboratory's computer system and reduce the waiting time
- DTo keep the sample warm so the cells do not break down in transit
9.Nội–ngoại khoa: tim mạch và hô hấpTrung bình
A patient has a prosthetic heart valve. Which teaching best reduces the risk of infective endocarditis?
- ATake a daily antibiotic tablet indefinitely
- BAvoid eating dairy products and raw vegetables
- CKeep teeth and gums healthy with regular dental check-ups
- DAvoid all physical exercise for the rest of their life
10.Nội–ngoại khoa: tim mạch và hô hấpKhó
A patient being treated for infective endocarditis of the mitral valve suddenly develops slurred speech and weakness of the right arm. What is the most likely cause?
- AA migraine aura triggered by the fever
- BA side effect of the IV antibiotic on the nerves
- CAn embolus from a valve vegetation causing a stroke
- DLow blood glucose from a reduced appetite
11.Nội–ngoại khoa: thần kinh, nội tiết và thậnTrung bình
Where is the zero point of an external ventricular drain usually levelled?
- AAt the level of the umbilicus
- BAt the mid-axillary line of the chest
- CAt the tragus of the ear
- DAt the top of the head
12.Nội–ngoại khoa: thần kinh, nội tiết và thậnKhó
A patient with hypopituitarism needs both hydrocortisone and levothyroxine. Which is usually started first?
- ANeither, until symptoms appear
- BBoth on the same day, in any order
- CHydrocortisone
- DLevothyroxine
13.Nội–ngoại khoa: tiêu hóa, quanh phẫu thuật và ung thưTrung bình
Which finding suggests a deep tissue pressure injury?
- APale pink skin that blanches quickly when pressed
- BIntact skin that is purple or maroon over a bony area
- CA small scratch on the skin with a little fresh red blood
- DDry, flaky skin on both shins
14.Nội–ngoại khoa: tiêu hóa, quanh phẫu thuật và ung thưKhó
Four hours after surgery, a catheterised patient's urine output has been 10 mL/h for two hours. Vital signs are stable. What should the nurse check first?
- AThe time the patient last ate
- BThat the catheter and tubing are not kinked or blocked
- CWhether the patient wants a cup of tea
- DYesterday's chest X-ray and blood gas results